| Catalog Number |
TRL-410 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Information contained in this report was previously submitted through psr on 04/22/2019.A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Device evaluation: visual analysis of the returned device identified: weight to the spec, crease fold, deformation.Cloudy and bubbles were observed after autoclave disinfection process.Based on the device analysis the final assessment is:no issues found related with the manufacturing process.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grades iv.Device has been explanted.